# SDR SWIA200719148

- Difficulty date: October 16, 2007
- Submitted: February 5, 2008
- Operation: Air carrier
- Aircraft: N986SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7967
- Aircraft time: 9,422 hours, 8,101 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Bs 625
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON SUPPORT ANGLE AT FS625 LBL40 AND WL 98, FOUND AT C-CHECK.  REPLACED ANGLE AT FS 625 LBL 40 AND WL 98 PER REO 601R-53-61-422.
